Communications in Analysis and Geometry

Volume 29 (2021)

Number 8

A high-order Hopf lemma for mappings into classical domains and applications

Pages: 1937 – 1977

DOI: https://dx.doi.org/10.4310/CAG.2021.v29.n8.a7

Author

Ming Xiao (Department of Mathematics, University of California, San Diego, Cal., U.S.A.)

Abstract

We establish a high-order Hopf lemma type result for holomorphic mappings into classical domains, and find its applications in studying the boundary behavior of holomorphic isometric and proper maps.

The full text of this article is unavailable through your IP address: 44.210.77.73

The author was partially supported by National Science Foundation grants DMS-1800549 and DMS-2045104.

Received 31 October 2018

Accepted 4 June 2019

Published 24 May 2022